# SDR CHQA200900132

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 14,444 hours, 12,453 cycles
- Engine: Allsn AE3007A
- Engine time: 16,549 hours, 14,164 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE IMMEDIATELY AFTER TAKEOFF, AND THE GEAR WOULD NOT RETRACT.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  THE ACFT WAS FERRIED WITH THE GEAR EXTENDED FOR FURTHER TROUBLESHOOTING.  ALL 3 LANDING GEAR STRUTS WERE FULLY SERVICED WITH FLUID AND NITROGEN.  RELAYS K0453, K0753, AND K0325 WERE REPLACED AS WELL.
